Lancaster EPrints

Investigation into dual parafield excitations

Hopkinson, J. F. L. and Tucker, Robin (1974) Investigation into dual parafield excitations. Physical Review D, 10 (2). pp. 558-572. ISSN 1550-7998

Full text not available from this repository.


A number of new dual models are presented. They use operators which satisfy parastatistics commutation relations. The properties of these operators are outlined, and the construction of L and G gauge operators from them is described. New amplitudes in which these paraoperators occur instead of, or in addition to, the usual operators are given, and their properties outlined.

Item Type: Journal Article
Journal or Publication Title: Physical Review D
Departments: Faculty of Science and Technology > Physics
ID Code: 74860
Deposited By: ep_importer_pure
Deposited On: 31 Jul 2015 16:44
Refereed?: Yes
Published?: Published
Last Modified: 11 Apr 2018 02:17
Identification Number:

Actions (login required)

View Item